I took a 10 mg percocet yesterday at around 4pm because a pinched nerve in my lower back was acting up. At around 5:30, I went and played some intense basketball for about an hour and a half ( I realize the irony there )... I also went in the steam room for a little bit at my gym. I felt fine, but later that evening, I began getting a horrible headache. I've drank plenty of fluids today (the day after), and have been taking tylenol all day for the headache, but the headache has been pretty bad and it's already late the next evening and it's showing no signs of going away. Should I be worried that I did something to myself by playing sports while on percocet? Please help me out, I'm a little worried...
You can hide the pain from a sports injury, especially while young when you're growing, and it can have permanent effects. I did it when I was younger too. I played racquetball 25 years after high school mostly on painkillers and it destroys your body. I've had five knee operations for starters. Find out what's wrong and get it fixed. Then you won't need the painkillers or do permanent damage. Don't take pain meds while playing competitive sports. It can also adversely affect your respiratory system while you're playing.
- Percocet Information for Consumers
- Percocet Information for Healthcare Professionals (includes dosage details)
- Side Effects of Percocet (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Sep 2009 • 2 answers
Posted 5 Feb 2010 • 1 answer
Posted 27 Aug 2010 • 4 answers
Posted 13 Sep 2011 • 5 answers
Posted 2 Feb 2012 • 4 answers